MathSciNet Relay Station
MathSciNet bibliographic data
MR506407 16A24 (13D15 14L15 18G30)
Takeuchi, Mitsuhiro Groups of algebras over $A\otimes \overline A$. J. Math. Soc. Japan 29 (1977), no. 3, 459–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement